Document Type

Journal Article

Department/Unit

Department of Physics

Title

Quasiperiodic, periodic, and slowing-down states of coupled heteroclinic cycles

Language

English

Publication Date

1-1-2012

Source Publication Title

Physical Review E

Volume

85

Start Page

016215-1

End Page

016215-8

Publisher

American Physical Society

DOI

10.1103/PhysRevE.85.016215

Link to Publisher's Edition

http://dx.doi.org/10.1103/PhysRevE.85.016215

ISSN (print)

15393755

ISSN (electronic)

15502376

This document is currently not available here.

Share

COinS